MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM

ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Model Number 700009XT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The wire did not rotate when he was pressing the button for rotating to treat avg thrombus.He took it out from avg and found the wire was bent wrong way.He used other cleaner and finished the procedure.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was not conducted since a lot number was not provided.One opened device was returned for review.Visual inspection confirmed signs of use and it was found that the sheath and wire were kinked at the proximal end.Functionally, the device did actuate when the button was pressed, therefore, this complaint could not be confirmed.The sheath slide lever was moved to expel the wire and the wire was observed to be kinked.The silicone tip was present with no damage.The most probable cause for the damage to the product was most likely the result of an event within the user environment.Possibly, during the procedure an excessive force was utilized resulting in the damage to the wire and sheath which may have also contributed to the reported issue.Since the reported issue was most likely the result of an event within the user environment and not a manufacturing error, no corrective action will be taken.

Brand Name
CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Common Device Name
CLEANER XT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14111566
Report Number0001625425-2022-00978
Device Sequence Number11944175
Product Code KRA
UDI-Device Identifier00886333222308
UDI-Public00886333222308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700009XT
Device Catalogue Number700009XT
Device Lot Number210007/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown